# SDR ASAA1057607

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,479 hours, 2,805 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, APU NOT RUNNING RIGHT ENGINE SHUT DOWN ELECTRIC POWER DID NOT TRANSFER FROM POWERED SIDE TO NON POWERED SIDE REPEAT WRITE UP.  UNABLE TO DUPLICATE DEFECT PERFORMED GCU BITE IAW FIM 24 21 00, NO FAULTS.  PRECAUTIONARY REPLACED BUS TIE BREAKER NR 2 IAW MM 24 21 41, OPS CHECKED NORMAL.  ALL GROUND VERIFICATION CHECKED NORMAL.
